# SDR CA051108001

- Difficulty date: November 5, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 24,987 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Pump
- Part time: 14,037 hours
- Component: Oil Pump Assy, Romec, LR37940J
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING NORMAL ENGINE START AFTER PUSHBACK, NR 1 ENGINE ECAM WARNING INDICATED, LOW OIL PRESSURE. CREW ABORTED ENGINE START.  T/S CARRIED OUT, FOUND NR 1 ENGINE OIL PUMP ASSY INPUT SHAFT SHEARED.  PUMP WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE. A/C HAD BEEN PARKED FOR APPROX. 36 HOURS. TEMPERATURE AT DEPARTURE WAS 2 DEG C.
